Reply to Griffiths: the relationship between gambling and homelessness

Sharman, Stephen and Aitken, Mike and Clark, Luke (2015) Reply to Griffiths: the relationship between gambling and homelessness. Journal of Gambling Studies, 31 (4). pp. 1257-1259. ISSN 1050-5350

Full content URL: http://dx.doi.org/10.1007/s10899-014-9508-8

Documents
Reply to Griffiths.pdf

Request a copy
[img] PDF
Reply to Griffiths.pdf - Whole Document
Restricted to Repository staff only

310kB
Item Type:Article
Item Status:Live Archive

Abstract

Reply to Griffiths: the relationship between gambling and homelessness

Keywords:problem gambling, Pathological Gambling, JCNotOpen
Subjects:C Biological Sciences > C800 Psychology
Divisions:College of Social Science > School of Psychology
ID Code:24978
Deposited On:16 Nov 2016 16:09

Repository Staff Only: item control page